# SDR DXTA2012082005098

- Difficulty date: August 18, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N811QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258614
- Aircraft time: 5,718 hours, 4,020 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: ACM30946
- Part serial: 074AC
- Condition: Failed
- Location: Brakes
- Part time: 5,718 hours, 4,020 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT'S SIDE RT BRAKE PEDAL DEPRESSES ALL THE WAY TO THE STOP.  ONLY MINIMAL PRESSURE SHOWING ON THE GUAGE.  NO BRAKING AVAILABLE FROM RT PEDAL.  FOUND PILOTS RT MASTER CYLINDER LEAKING. R & R PILOTS RT MASTER CYLINDER, BLED MASTER CYLINDER AND RT BRAKE SYS IAW, MM32-40-00.  OPS AND LEAK CHECKS GOOD.
